Publication detail
Variational problems in domains with cusp-points and the finite element method
ŽENÍŠEK, A.
Czech title
Variační problémy v oblastech s body vratu a metoda konečných prvků
English title
Variational problems in domains with cusp-points and the finite element method
Type
journal article - other
Language
en
Original abstract
A variational problem in a two-dimensional domain with cusp-points corresponding to a linear elliptic boundary value problem is formulated and the unique existence of its solution is proved. The corresponding finite element method using triangular finite $C^0-$elements with polynomials of the first degree is analyzed and both the convergence (under the assumptions sufficient for the existence of the exact solution) and the maximal rate of convergence O(h) are proved.
Czech abstract
Variační problém v dvourozměrné oblasti s body vratu korespondující s lineárním eliptickým okrajovým problémem je formulován a je dokázána jednoznačnost a existence řešení. Příslušná metoda konečných prvků užívající trojúhelníkový $C^0-$element s polynomy prvního stupně je analyzována a jak konvergence (za předpokladů dostatečných pro existenci přesného řešení), tak maximální rychlost konvergence jsou dokázány.
English abstract
A variational problem in a two-dimensional domain with cusp-points corresponding to a linear elliptic boundary value problem is formulated and the unique existence of its solution is proved. The corresponding finite element method using triangular finite $C^0-$elements with polynomials of the first degree is analyzed and both the convergence (under the assumptions sufficient for the existence of the exact solution) and the maximal rate of convergence O(h) are proved.
Keywords in Czech
konvergence, odhady chyb, věta o existenci a jednoznačnosti, metoda konečných prvků, variační problémy v ohraničené dvourozměrné oblasti s body vratu
Keywords in English
convergence, error estimates, existence and uniqueness theorem, finite element method, variational problems in bounded two-dimensional domains with cusp-points
RIV year
2005
Released
01.01.2005
ISSN
0163-0563
Journal
Numerical Functional Analysis and Optimization
Volume
26
Number
4-5
Pages count
35
BIBTEX
@article{BUT45800,
author="Alexander {Ženíšek},
title="Variational problems in domains with cusp-points and the finite element method",
journal="Numerical Functional Analysis and Optimization",
year="2005",
volume="26",
number="4-5",
month="January",
issn="0163-0563"
}